# SDR CA960110504

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 767A000004
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)A LOUD SCREECHING SOUND WAS HEARD ON DESCENT FOLLOWED BY ELECTRICAL BURNING ODOR AND SMOKE IN CABIN. MAINTENANCE CHECK FOUND AVIONICS COOLING FAN GRINDING & RIGHT PACK AIR CYCLE MACHINE COOLING BLADE S FAILED. AVIONICS COOLING FAN REPLACED, RIGHT PACK AIR CYCLE MACHINE P/N 757A0000-09 REPLACED AND GALLEY AREA INSPECTED FOR EVIDENCE OF OTHER ELECTRICAL FAULTS.
